RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'inykh, A P

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:202
Abstract pages:1300
Full texts:504
References:141

http://www.mathnet.ru/eng/person8359
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190975

Publications in Math-Net.Ru
2007
1. A. P. Il'inykh, “Quasifields associated with an automorphism of the additive group of a finite field”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:1 (2007),  99–101  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S83–S85
1997
2. A. P. Il'inykh, “Finite neofields and $2$-transitive groups”, Algebra Logika, 36:2 (1997),  166–193  mathnet  mathscinet
1996
3. A. P. Il'inykh, “The Hering plane and associated designs”, Mat. Zametki, 60:6 (1996),  873–881  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 658–665  isi
1995
4. A. P. Il'inykh, “Classification of finite 3-nets of types I.3, I.4, I.5”, Mat. Sb., 186:10 (1995),  41–56  mathnet  mathscinet  zmath; Sb. Math., 186:10 (1995), 1429–1443  isi
5. A. P. Il'inykh, “Groupoids of order $q(q\pm1)/2$, $q=2^r$, with automorphism group isomorphic to $SL(2,q)$”, Sibirsk. Mat. Zh., 36:6 (1995),  1336–1341  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1159–1163
1994
6. A. P. Il'inykh, “Classification of finite groupoids with 2-transitive automorphism group”, Mat. Sb., 185:6 (1994),  51–78  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 175–197  isi
1982
7. A. P. Il'inykh, “Finite groups with a standard component of type $\widehat{\Omega^+_8(2)}$”, Algebra Logika, 21:2 (1982),  162–169  mathnet  mathscinet
1978
8. A. P. Il'inykh, “Characterization of the simple O'Nan-Sims group in terms of the centralizer of a third-order element”, Mat. Zametki, 24:4 (1978),  487–497  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 762–767
1975
9. A. P. Il'inykh, “A characterization of the groups $L_3(2^n)$”, Mat. Zametki, 18:6 (1975),  861–868  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1101–1104
1973
10. A. P. Il'inykh, “A characterization of a finite simple Hall–Janko group”, Mat. Zametki, 14:4 (1973),  535–542  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1973), 866–869

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020